Export: A Simple Sequential Stopping Rule for Monte Carlo Simulation

Mendo Tomás, Luis and Hernando Rábanos, José María (2006). A Simple Sequential Stopping Rule for Monte Carlo Simulation. "IEEE Transactions on Communications", v. 54 (n. 2); pp. 231-241. ISSN 0090-6778. https://doi.org/10.1109/TCOMM.2005.863780.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM